# SDR 2008UALA01661

- Difficulty date: March 24, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN HAS 8 EACH DENTS.  MAJOR REPAIR ACCOMPLISHED: EVALUATED ALL DENTS & FOUND ALL BUT TWO DENTS AT UPPER MID SPAN OF DOOR IN UPPER HALF ABOVE HANDLE ASSY OUT OF LIMITS. CUT OUT DAMAGED AREA & FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.
